MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME
Model Number ATELLICA SAMPLE HANDLER PRIME
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that the patient was transferred to another hospital because the customer perceived the atellica sample handler prime to be unavailable.Siemens evaluated this event and determined the vessel mover module (vmm) auto-check daily maintenance failed on the day of the event.The customer restarted the auto-check; at this time, the laboratory information system (lis) was not connected, and a stat sample was not processed.Siemens further investigated the event and determined that it is expected that vmm auto-check maintenance will stop the atellica solution as the atellica sample handler and all connected analytical modules that are connected via the vmm need to enter a paused/stopped state for the vmm maintenance to start.With additional clarification from the customer, siemens determined that the operator was unfamiliar with the atellica solution at the time, surmised the instrument was unavailable, and sent the sample to an alternate hospital.The status of each module, including the vmm, is displayed on the main user interface workspace (uiw) screen as it transitions through the various modes needed to enter vmm daily maintenance.A service engineer inspected the instrument and replaced the gigabit switch as it was determined vmm was not receiving appropriate information and was timing out after receiving the auto-check request.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported auto check failed on the atellica sample handler prime.When the auto check was repeated, the laboratory information system (lis) was not connected, and a stat sample was not processed.The customer reported that since the analyzer appeared unavailable, a patient was reportedly transferred to another hospital.No further details were provided.The duration of the delay and impact to patient care are unknown.This mdr is being filed in an abundance of caution.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ATELLICA SAMPLE HANDLER PRIME
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
emmanuella makridakis
511 benedict ave.
tarrytown, NY 10591
9086354191
MDR Report Key19986380
Report Number2432235-2024-00181
Device Sequence Number11852809
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public(01)00630414002439
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA SAMPLE HANDLER PRIME
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown